# SDR AALA202010229011

- Difficulty date: October 21, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 72,771 hours, 9,167 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: PC1604
- Condition: No Test
- Location: Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  AFTER R4 DOOR ASSIST BOTTLE REPLACEMENT THE EPAS BATTERY OPERATIONAL TEST FAILED, NO AMBER LIGHT.  REMOVED AND REPLACED R4 DOOR EPAS 9V BATTERIES, IAW AMM 52-11-20.
